I’ve been on Carbotral since i was 8, and trokendi since i was 14-15. I was hospitalized in the past 2 weeks to study my absent seizures off all medications, because i normally have auras only when medicated, until the padt year, ive recently began having absents again also. The doctors tested one medication that was unsuccessful while i was hospitalized, before testing Vimpat over a 24 hour period, and then i was released. I’ve been out for nearly 2 weeks now, and i haven’t had any seizures… read more
I have been having double vision which is an expected side effect, but when it was doing it this morning I decided to check my BP. It was very high. 180/102. It was taken manually. I take a low dose BP medicine. I had already taken it along with my other medications earlier. I don't see anything that lists that as a side effect. Has anyone else had this happen? Or maybe it was an isolated incident. I did have my BP rechecked at work after i sat for about 10 minutes, manual also. It was 132/98… read more
is anyone in here on vimpat and have had blurred vision while taking this med? this med works wonderful for me id hate go off blurred vision permanent , I made app next week with eye doctor look at eye I'm hoping I just need glasses but I get a blurr over left eye I'm praying not med, but anyone on VIMPAT please let me know if you got blurred vision and if it went away thanks
Hello! With insomnia, I stop my commitments if possible and try to be at home and finish my sleep, whatever it costs me. Because I found that one of the causes of my seizures is insomnia.
So I'm currently on some different medications. Two of which, the Zonisamide and Depakote, I've been on for a couple years but the effectiveness of the medication has worn off and I've started having seizures again every week to every month. Just recently my neurologist has wanted to switch me to Xcopri and has talked about RNS while taking this medication but this medication isn't covered by my insurance at all. I've been trying to fill the prescription and Everytime I try, I get an error… read more
I am fully switched over to Vimpat now with success so far except that I am experiencing severe joint pain.
Did anyone else experience this and does it go away?